Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 12, NWS Kansas City, MO

March 22, 2007Carroll County, Chariton County, Livingston County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2007, 2:29 AM CDT for Carroll County, Chariton County, Livingston County, Missouri. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2007, 2:29 AM CDT (07:29 UTC)
Expired
Mar 22, 2007, 3:15 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Carroll County, MO, Chariton County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 116 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 2:39 AM CDTHAIL 1Hale, MO
Mar 22, 3:05 AM CDTHAIL 2Bosworth, MOHAIL LARGER THAN GOLFBALLS REPORTED
Mar 22, 3:08 AM CDTTSTM WND DMG3 W Bosworth, MOFOUR INCH TREE LIMBS DOWN...POWER LINES DOWN AND TIN PEELED OFF A BARN. NO EVIDENCE OF TORNADO DAMAGE.
Mar 22, 3:08 AM CDTTORNADO3 W Bosworth, MOSPOTTER REPORTED A DAMAGE PATH AROUND ONE AND A HALF MILES WITH NUMEROUS TREE LIMBS DOWN ALONG WITH SNAPPED POWER POLES...AND DAMAGE TO ONE BARN ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1474 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 220730
SVREAX
MOC033-041-117-220815-
/O.NEW.KEAX.SV.W.0012.070322T0729Z-070322T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT THU MAR 22 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 315 AM CDT

* AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND     
  HEAVY RAIN. THIS STORM WAS LOCATED 11 MILES SOUTH OF UTICA...OR    
  14 MILES SOUTH OF CHILLICOTHE...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALE BY 235 AM CDT.
  7 MILES NORTH OF BOSWORTH BY 240 AM CDT.
  9 MILES NORTH OF BRUNSWICK BY 250 AM CDT.
  7 MILES NORTH OF KEYTESVILLE BY 300 AM CDT.

THE TOWNS OF TRIPLETT AND MENDON ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3971 9376 3952 9376 3934 9286 3969 9272

$$

CUTTER
2 follow-up statements
000 
WWUS53 KEAX 220807
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT THU MAR 22 2007

MOC033-117-220813-
/O.CAN.KEAX.SV.W.0012.000000T0000Z-070322T0815Z/
CARROLL MO-LIVINGSTON MO-
303 AM CDT THU MAR 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON AND CARROLL
COUNTIES IS CANCELLED...

AT 259 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSED AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3970 9272 3935 9286 3940 9309 3944 9319
      3943 9321 3948 9324 3947 9329 3954 9328
      3954 9326 3962 9328 3963 9326 3966 9328
      3970 9327

$$

MOC041-220815-
/O.CON.KEAX.SV.W.0012.000000T0000Z-070322T0815Z/
CHARITON MO-
303 AM CDT THU MAR 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHARITON
COUNTY UNTIL 315 AM CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 10 MILES EAST OF HALE...OR 15 MILES
SOUTHWEST OF MARCELINE...MOVING EAST AT 55 MPH.

AT 23AM...QUARTER SIZED HAIL WAS REPORTED IN THE CITY OF HALE. IN 
ADDITION TO LARGE HAIL HEAVY RAIN WILL ACCOMPANY THIS STORM.  

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CHARITON
COUNTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3970 9272 3935 9286 3940 9309 3944 9319
      3943 9321 3948 9324 3947 9329 3954 9328
      3954 9326 3962 9328 3963 9326 3966 9328
      3970 9327

$$

CUTTER
000 
WWUS53 KEAX 220823
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
319 AM CDT THU MAR 22 2007

MOC041-220829-
/O.EXP.KEAX.SV.W.0012.000000T0000Z-070322T0815Z/
CHARITON MO-
319 AM CDT THU MAR 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHARITON COUNTY HAS BEEN 
ALLOWED TO EXPIRE BUT HAS BEEN REPLACED BY A TORNADO WARNING...

AT 314 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING MAY HAVE 
A POSSIBLE TORNADO WITH WITH IT. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN REPLACED BY A TORNADO WARNING. 

AT 308 AM...A TRAINED WEATHER SPOTTER HAS SPOTTED A POSSIBLE TORNADO 
ON THE GROUND NEAR THE CITY OF BOSWORTH. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3970 9272 3935 9286 3940 9309 3944 9319
      3943 9321 3948 9324 3947 9329 3954 9328
      3954 9326 3962 9328 3963 9326 3966 9328
      3970 9327

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 8:00 PM CDT, 6 hours 29 minutes earlier.

Area forecast discussion, Mar 21, 8:00 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT WED MAR 21 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

COLD FRONT HAS MOVED INTO SOUTHEASTERN NEBRASKA AND NORTH CENTRAL
KANSAS WITH A LINE OF THUNDERSTORMS DEVELOPING ALONG THE FRONT FROM
NEAR CONCORDIA NORTHEAST TO SOUTH OF OMAHA. REPORTS FROM OAX
INDICATED NUMEROUS THREE QUARTER TO ONE AND ONE QUARTER HAIL REPORTS
WITH THIS LINE. MLCAPES AROUND 1500-2000 J/KG...STEEP MID LEVEL
LAPSE RATES AND SFC-6KM SHEAR FROM 30-40 KNOTS WILL CONTINUE TO SUPPORT
THE THREAT OF HAIL AS THE THUNDERSTORMS MOVE EAST INTO EXTREME
NORTHWEST MISSOURI.

THE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH AND EAST
THROUGH THE NIGHT WITH THE SEVERE WEATHER THREAT GRADUALLY
DIMINISHING. LATEST RUC AND NAM SUGGEST THAT THE CAP OVER THE CWA
WILL GRADUALLY ERODE...BUT WITH THE LACK OF INSOLATION...SBCAPE AND
MUCAPE DROP TO 1000-1250 J/KG BETWEEN 09-12Z. SHEAR WILL REMAIN
MARGINAL THROUGH THE NIGHT.  THE LINE OF CONVECTION IS EXPECTED TO
REACH A KANSAS CITY TO PRINCETON LINE BY 08Z. BY 12Z...ONLY SMALL
HAIL IS EXPECTED.

DB

&&

.PREVIOUS DISCUSSION...

331 PM...
VERY CHALLENGING FORECAST THROUGH THE EARLY PERIODS AS LARGE SCALE
PATTERN CHANGE HAS PLACED THE LOWER MISSOURI VALLEY REGION IN A
FAVORED AREA FOR REPEATED PRECIPITATION EVENTS.

19Z SURFACE ANALYSIS DEPICTS A SEASONABLY MOIST WARM SECTOR AIRMASS
OVER THE CWA THIS AFTERNOON...CHARACTERIZED BY DEWPOINTS APPROACHING
60 DEGREES. RUC SOUNDINGS SHOW THAT AN ELEVATED MIXED LAYER WITH
STEEP MID-LEVEL LAPSE RATES HAS OVERSPREAD THE REGION...LEAVING THE
AREA CAPPED ABOVE AN EXTENSIVE STRATUS CANOPY. PACIFIC COLD
FRONT/DRYLINE STRETCHED FROM NORFOLK TO KEARNEY NEBRASKA...AND PER
VISIBLE SATELLITE IMAGERY HAS BEEN PRECEDED BY AN INTERESTING
GRAVITY WAVE.

SHORT MODEL PROGS COLLABORATE WELL WITH OBSERVATIONAL DATA...SHOWING
THAT CONVECTION WILL LIKELY DEVELOP OVER SE NEBRASKA IN THE NEXT
SEVERAL HOURS WHERE BETTER SURFACE CONVERGENCE IS FOCUSED ALONG THE
ADVANCING FRONT AND JUST EAST OF THE ANALYZED SURFACE LOW. ATTENDANT
SEVERE THREAT APPEARS TO BE PRIMARILY IN THE FORM OF DAMAGING LINE
SEGMENTS WITH ATTENDANT LARGE HAIL AS STEEP MID LEVEL LAPSE RATES
COUPLE WITH INCREASING UNIDIRECTIONAL SHEAR AFTER DARK. CERTAINLY
STORMS MOVING TOWARD THE NORTHEAST WOULD HAVE THE GREATER THREAT FOR
SEVERE. THE QUESTION REMAINS AS TO HOW LONG THE THREAT WILL PERSIST
AFTER DARK...AND CURRENT THINKING IS THAT IT MAY TAKE SOME TIME FOR
CONVECTION TO WIND DOWN AS LOW LEVEL INSTABILITY IS MAINTAINED BY A
WELL MIXED BOUNDARY LAYER AND EXTENSIVE CLOUD COVER. INCREASED
LIKELIHOOD OF SEVERE WEATHER REMAINS PRIMARY FOCUSED IN AREAS NORTH
AND WEST OF A KANSAS CITY TO TRENTON LINE.

SURFACE FRONT WILL BEGIN TO STALL SOMEWHERE ALONG EAX/SGF CWA BORDER
TOMORROW MORNING...AND WAFFLE OVER THE NEXT SEVERAL DAYS AS A SERIES
OF MID LEVEL DISTURBANCES ARE EJECTED FROM A DEEP UPPER LOW
ENTRENCHED IN THE BAJA. VERY UNUSUAL FLOW PATTERN FOR THIS TYPE OF
YEAR...BUT THE QUALITY AND DEPTH OF MOISTURE THAT PERSISTS THROUGH
THE WEEKEND CERTAINLY RAISES A RED FLAG THAT CUMULATIVE RAINFALL
TOTALS COULD LEAD TO FLOODING BY THE WEEKEND.

EVEN MORE CHALLENGING WILL BE THE TEMPERATURES AS THE
QUASI-STATIONARY BOUNDARY COULD LEAD TO LARGE ERRORS DEPENDING ON
ITS DAY TO DAY PLACEMENT AND PROPAGATION. WHERE PERIODIC SUNSHINE IS
ABLE TO MANIFEST BETWEEN THESE SYSTEMS...RAPID WARMING INTO THE
UPPER 60S-MID 70S COULD OCCUR GIVEN BALMY MID LEVEL TEMPERATURES
BENEATH WEAK 500MB RIDGING AND SOUTHWEST UPPER FLOW. EQUALLY
POSSIBLE ARE HIGHS IN THE 50S WHERE MCS INDUCED PRECIPITATION/CLOUD
DEBRIS KEEP READINGS NEARLY WET BULBED.

BOOKBINDER

VERY LITTLE CHANGE TO PREVIOUS THINKING REGARDING THE PROGRESS OF
THE CLOSED BAJA LOW INTO THE CNTRL CONUS THIS WEEKEND. ECMWF STILL
REMAINS THE MODEL OF CHOICE...ALTHOUGH THE OPERATIONAL GFS AND GFS
ENSEMBLES HAVE STEADILY BEEN TRENDING TOWARDS THIS SOLUTION THE PAST
SEVERAL RUNS. BEFORE THE MAIN BRUNT OF MIDLEVEL ENERGY EJECTS
TOWARDS THE REGION LATE SUNDAY...NUMEROUS WEAK SHORTWAVES WILL RIDE
OVER THE RIDGE AXIS WHOSE WRN PERIPHERY SHOULD ALIGN ALONG THE LOWER
MISSOURI RIVER VALLEY. EACH PASSING SHORTWAVE WILL INVIGORATE LIFT
ASSOCIATED WITH WAA ABOVE THE BOUNDARY LAYER...AND LEAD TO SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS.

HAVE TRIMMED POPS SLIGHTLY FOR THE SAT NIGHT TIME PERIOD AS SFC AND
LOW LEVEL FRONT APPEARS AS IF IT WILL LIFT NORTH OF MISSOURI KEEPING
FOCUSING MECHANISM FURTHER NORTH OF THE AREA. SOME CONCERN THAT
PRE-EXISTING CONVECTION GENERATED OVER THE HIGH PLAINS WILL DRIFT
INTO THE AREA ASSISTED BY A STRENGTHENING NOCTURNAL LLJ...SO HAVE
CONTINUED A 30-40 PERCENT POP RANGE. MODELS CONTINUE TO ADVERTISE
THE POSSIBILITY OF A POTENT WEATHER SCENARIO FOR SUNDAY. AS WITH
PREVIOUS MODEL RUNS...ECMWF LIFTS THE UPPER WAVE A LITTLE FURTHER
WEST OF THE AREA SHEARED MORE SO OVER THE RIDGE AXIS.
REGARDLESS...AS THE WAVE EJECTS INTO THE CNTRL PLAINS...INCREASING
H5/H7 LAPSE RATES IN EXCESS OF 6C/KM WILL ADVECT INTO THE AREA
OVERTOP OF INCREASING MODIFIED GULF MOISTURE LEADING TO HEIGHTENED
INSTABILITY WITH MUCAPES FORECAST AOA 1000 J/KG. AT THE SAME
TIME...STRENGTHENING WINDS ALOFT WILL LEAD TO 0-6KM BULK SHEAR
VECTORS AOA 50KT WITH THE REGION SITUATED UNDER THE FAVORABLE LEFT
FRONT EXIT REGION OF A 90+ KT UPPER JET. OTHER THAN THE UPPER WAVE
AND LOW LEVEL FOCUSING MECHANISM PLACEMENT...MAIN UNCERTAINTY
APPEARS TO BE TIED TO ANY MORNING CONVECTION CONTAMINATING THE
MODIFIED AIRMASS PROHIBITING FULL AFTERNOON DESTABILIZATION.

AFTER THE UPPER WAVE MOVES NORTHEAST OF THE AREA INTO THE GREAT
LAKES...A SFC FRONT WILL SAG THROUGH THE AREA...HOWEVER ONCE AGAIN
STALL JUST SOUTH OF THE FORECAST AREA AS ANOTHER LARGE CHUNK OF
ENERGY ESTABLISHES A LONGWAVE TROUGH OVER THE WRN CONUS. PREFER A
SOLUTION SLOWER THAN THE OPERATIONAL GFS WHICH PUSHES THIS LONGWAVE
FEATURE EAST INTO THE INTERMOUNTAIN REGION BY NEXT WEDNESDAY.
FOLLOWED CLOSER TO THE GFS ENSEMBLE MEAN IN THIS RESPECT WHICH KEEPS
THE AREA MAINLY DRY...ALBEIT QUITE WARM FOR THE END OF THE FORECAST
PERIOD.

21

&&

.AVIATION...

VFR CEILINGS ARE EXPECTED THIS EVENING WITH THE LINE OF CONVECTION
REACHING STJ AROUND 07Z. THE CONVECTION WILL LAST LESS THAN 2 HOURS.
AN ISOLATED STORM MAY BE MARGINALLY SEVERE WITH A HAIL THREAT. THE
CEILINGS AND VISIBILITIES ARE EXPECTED TO BE MVFR...POSSIBLY VERY
BRIEFLY IFR. THE THUNDERSTORMS WILL MOVE SOUTHEAST INTO THE KANSAS
CITY AREA BETWEEN 08Z AND 10Z. ONCE THE THUNDERSTORMS MOVE SOUTHEAST
OF THE AIRPORTS AND THE COLD FRONT MOVES THROUGH...VFR CEILINGS ARE
EXPECTED AFTER 10Z AT STJ AND AFTER 12Z AT MKC AND MCI.  ANOTHER
ROUND OF THUNDERSTORMS IS POSSIBLE DURING THE AFTERNOON HOURS ON
THURSDAY.

DB

&&

EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 21, 1:00 PM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT WED MAR 21 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT WED MAR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE THREAT FOR THUNDERSTORMS APPEARS TO BE DIMINISHING ACROSS NORTH
CENTRAL AND NORTHEAST MISSOURI THIS AFTERNOON...AS EXTENSIVE CLOUD
COVER HAS LIMITED INSTABILITY OVER THE REGION. EVEN WITH THE CLOUD
COVER...SOUTHERLY WINDS GUSTING AT TIMES OF 30 MPH WILL BE COMMON
ACROSS THE REGION THROUGH THE REST OF THE AFTERNOON.

A MUCH GREATER CHANCE FOR THUNDERSTORMS WILL ARRIVE LATER THIS
EVENING AS A COLD FRONT ACROSS NEBRASKA MOVES INTO NORTHWEST
MISSOURI. THUNDERSTORMS WITH THE POTENTIAL OF PRODUCING HAIL TO THE
SIZE OF QUARTERS AND DAMAGING STRAIGHT LINE WINDS WILL BE ALONG AND
NORTH OF A KANSAS CITY TO KIRKSVILLE LINE. THE THREAT OF SEVERE
WEATHER WILL LIKELY DIMINISH AFTER MIDNIGHT...HOWEVER MODERATE TO
LOCALLY HEAVY RAINFALL WILL CONTINUE ALONG THE FRONT AS IT MOVES
SOUTHWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SERIES OF STORM SYSTEMS WILL CONTINUE TO AFFECT THE REGION THROUGH
THE REMAINDER OF THE WEEK...BRINGING SEVERAL ROUNDS OF RAIN AND
THUNDERSTORMS TO THE REGION. IF THESE STORMS MOVE OVER THE SAME
AREAS...SEVERAL INCHES OF CUMULATIVE RAINS ARE POSSIBLE BY
SATURDAY...WHICH COULD RESULT IN FLOODING OF AREA RIVERS AND OTHER
FLOOD PRONE LOCATIONS.

THE FINAL DISTURBANCE...IN THE FORM OF A STRONG UPPER LOW PRESSURE
SYSTEM...IS STILL FORECAST TO LIFT NORTHEAST ACROSS THE PLAINS ON
SUNDAY. THIS SCENARIO COULD RESULT IN THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 9 PM NORTH OF A TROY KANSAS TO
BETHANY MISSOURI LINE...AND TOWARD MIDNIGHT ALONG A KANSAS CITY TO
CHILLICOTHE LINE.

BOOKBINDER

In the hours before

Special weather statement, Mar 22, 12:12 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU MAR 22 2007

MOZ012-013-220545-
ANDREW-DE KALB-
1212 AM CDT THU MAR 22 2007

...SIGNIFICANT WEATHER ALERT FOR CENTRAL DEKALB AND SOUTHEASTERN
ANDREW COUNTIES UNTIL 1245 AM CDT...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
UNION STAR TO AMAZONIA...MOVING EAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  MAYSVILLE BY 1240 AM CDT.

MOTORISTS ON INTERSTATE 29...BETWEEN COUNTRY CLUB VILLAGE AND
AMAZONIA...SHOULD WATCH FOR RAPIDLY REDUCING VISIBILITIES BECAUSE OF
HEAVY RAIN.

THE TOWNS OF HELENA...COSBY AND AMITY ARE ALSO IN THE PATH OF THESE
STORMS.

PENNY SIZE HAIL AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.

CUTTER
Special weather statement, Mar 22, 12:45 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT THU MAR 22 2007

MOZ013-014-023-220615-
DAVIESS-DE KALB-LIVINGSTON-
1245 AM CDT THU MAR 22 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN LIVINGSTON...SOUTHERN
DAVIESS AND SOUTHERN DEKALB COUNTIES UNTIL 115 AM CDT...

AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
PATTONSBURG TO CLARKSDALE...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  GALLATIN BY 1255 AM CDT.

THE TOWNS OF WEATHERBY...AMITY...ALTAMONT...WINSTON AND KIDDER ARE
ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.

CUTTER
Special weather statement, Mar 22, 1:14 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT THU MAR 22 2007

MOZ013-014-020>024-220700-
BUCHANAN-CALDWELL-CLINTON-DAVIESS-DE KALB-LINN-LIVINGSTON-
114 AM CDT THU MAR 22 2007

...SIGNIFICANT WEATHER ALERT FOR CALDWELL...EASTERN BUCHANAN...
NORTHERN CLINTON...NORTHERN LIVINGSTON...SOUTHEASTERN DEKALB...
SOUTHERN DAVIESS AND WESTERN LINN COUNTIES UNTIL 200 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
JAMESPORT TO GOWER...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  HAMILTON BY 130 AM CDT.
  BRECKENRIDGE BY 140 AM CDT.
  KINGSTON AND CHILLICOTHE BY 150 AM CDT.
  UTICA BY 155 AM CDT.

THE TOWNS OF KIDDER...LOCK SPRINGS...SPRING HILL...TURNEY...CHULA...
MOORESVILLE AND PURDIN ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.

CUTTER
Special weather statement, Mar 22, 1:34 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 AM CDT THU MAR 22 2007

MOZ014-021>023-220715-
CALDWELL-CLINTON-DAVIESS-LIVINGSTON-
134 AM CDT THU MAR 22 2007

...SIGNIFICANT WEATHER ALERT FOR CALDWELL...NORTHEASTERN CLINTON...
SOUTHEASTERN DAVIESS AND SOUTHERN LIVINGSTON COUNTIES UNTIL 215 AM
CDT...

AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO
6 MILES NORTH OF LATHROP...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  HAMILTON BY 140 AM CDT.
  KINGSTON AND BRECKENRIDGE BY 155 AM CDT.
  COWGILL BY 205 AM CDT.
  UTICA AND CHILLICOTHE BY 210 AM CDT.
  BRAYMER BY 215 AM CDT.

THE TOWNS OF TURNEY...KIDDER...LOCK SPRINGS...MOORESVILLE...LUDLOW
AND DAWN ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL AND HEAVY RAIN IS EXPECTED WITH THESE STORMS.

CUTTER
Special weather statement, Mar 22, 2:02 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT THU MAR 22 2007

MOZ022>025-031-032-220745-
CALDWELL-CARROLL-CHARITON-LINN-LIVINGSTON-MACON-
202 AM CDT THU MAR 22 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CARROLL...NORTHWESTERN
CHARITON...SOUTHERN CALDWELL...SOUTHERN LINN...SOUTHERN LIVINGSTON
AND WESTERN MACON COUNTIES UNTIL 245 AM CDT...

AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHEELING TO
COWGILL...MOVING EAST AT 50 MPH.

THESE STORMS WILL BE NEAR...
  MEADVILLE BY 210 AM CDT.
  LACLEDE BY 215 AM CDT.
  BROOKFIELD BY 225 AM CDT.
  BUCKLIN AND HALE BY 235 AM CDT.
  MARCELINE BY 240 AM CDT.

THE TOWNS OF MOORESVILLE...LUDLOW...DAWN...AVALON...SAINT
CATHERINE...SUMNER...NEW CAMBRIA AND ROTHVILLE ARE ALSO IN THE PATH
OF THESE STORMS.

PENNY SIZE HAIL AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.

CUTTER
Local storm report, Mar 22, 2:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 AM CDT THU MAR 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     HAIL             2 E CHILLICOTHE         39.79N 93.52W
03/22/2007  E0.75 INCH       LIVINGSTON         MO   PUBLIC

            TWO SEPERATE ROUNDS OF PENNY SIZE HAIL

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 2:44 AM CDTTornado WarningEAXCarroll, Chariton31 min
Mar 22, 3:10 AM CDTTornado WarningEAXCarroll, Chariton35 min
Mar 22, 3:31 AM CDTTornado WarningEAXChariton29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.